# SDR FDEA200812185226

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 22,168 hours, 11,460 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UNSAFE NOSE GEAR INDICATION ON INITIAL LOWERING OF  THE GEAR HANDLE. COMPLIED WITH QRH PROCEDURES AND  HAND CRANKED THE GEAR. STILL HAD AN UNSAFE  INDICATION AFTER ALL STEPS WERE COMPLETED.  EXECUTED  HIGH "G" MANEUVER AND NOSE GEAR CAME DOWN SHORTLY  THEREAFTER.  JACKED ACFT AND ACCOMPLISHED SEVERAL GEAR RETRACTION/EXTEND CYCLES WITH NO FAULTS NOTED.  REF TSM 32-61-00 VERIFIED TELESCOPIC DRAG STRUT DOWNLOCK SWITCHES ADJUSTED PER MM 32-31-24-4.  ACCOMPLISHED SEVERAL MORE FULL EXTEND AND RETRACT CYCLES WITH NO FAULTS, ACFT OK FOR SERVICE AT THIS TIME.
